Advertisement




More DailyStrength
Health Event Calendar
See what's new on the site
Step-by-step Tutorials
How to use DailyStrength
We're on Facebook
Check out our page
Follow us on Twitter
Read our tweets
Get Cool DS Stuff!!!!!
Shirts, Hats, Baby Wear
Discussion:
Amlodipine issues
Watch this 
View More Posts Ignore
I've bee on this meds for 7 months and it was working great. Averaging 116/73. But all of a sudden out of the blue it spiked and my last reading was 148/82. May not be very high for you but a huge jump for me and my face is constantly hot and burning feeling and head aches... Dr doubled my dose a week ago but still burning in the face. I haven't taken my bp in almost a week because I freak out and have anxiety problems making it worse. I go to dr in 2 days so well see how it goes then.. Why wouldy meds seem to stop working? Nothing in my diet has changed. I did lose 16 lbs.. Wouldn't that help? The manufacturer changed for my meds but they should be same right?
Posted on 03/14/12, 01:04 pm
1 Reply Add Your Reply
Reminder: This is a support group for High Blood Pressure. We trust you will do your best to remain positive and helpful. For more information, see our rules of the road.

You may also create your own Member Groups where you can moderate the discussion.
Comment:
Email me when others reply to this topic help
View More Posts Ignore
Reply #1 - 03/14/12  4:48pm
" Yesterday, I took my blood pressure, it was 127/85, ten minutes later it was 117/77. Again, 148/82 is not bad. Do not freak your self out. Reading your post, it seems you are highly stressed. Maybe when you see your doctors in two days, he/she could give you something to calm you down, for anxiety. Do not worry, you will be fine... "

Add Your Reply
Advertisement


More From Around the Web